# SDR YENA20130520106

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 37,614 hours, 13,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006431
- Condition: Failed
- Location: Cabin
- Part time: 37,617 hours, 13,447 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 810 SDQ-JFK, ON WEEKLY CHECK FOUND "EPSU AFT L" MSG & WHEN EMERGENCY LIGHTS TURNED ON 3 AFT AISLE EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED 10WL EMERGENCY POWER SUPPLY UNIT IAW AMM REF 33-51-38.  EMERGENCY LIGHTS TEST NOW GOOD & ALL LIGHTS OPERATIONAL.
